Alert archive / Arkansas / Tornado Warnings in 2013
Tornado Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Jan 12, 2013, 6:31 PM CST for Montgomery County, Pike County, Polk County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2013, 6:31 PM CST (00:31 UTC)
- Expired
- Jan 12, 2013, 7:15 PM CST
- In force
- 44 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Montgomery County, AR, Pike County, AR, Polk County, AR
The radar
The Western Arkansas radar (KSRX), 102 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 12, 5:20 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1010 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 340 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
719
WFUS54 KLZK 130031
TORLZK
ARC097-109-113-130115-
/O.NEW.KLZK.TO.W.0002.130113T0031Z-130113T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
631 PM CST SAT JAN 12 2013
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL POLK COUNTY IN WESTERN ARKANSAS...
EXTREME NORTHWESTERN PIKE COUNTY IN SOUTHWEST ARKANSAS...
MONTGOMERY COUNTY IN WESTERN ARKANSAS...
* UNTIL 715 PM CST
* AT 626 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 9 MILES SOUTHEAST OF HARTLEY...OR 13 MILES NORTH
OF DIERKS. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST
AT 60 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
MT IDA... ODEN... NORMAN...
MIMOSA... MAULDIN...
LITTLE MISSOURI FALLS REC AREA... GAP MTN...
ALBERT PIKE REC AREA... SIMS...
SILVER... PENCIL BLUFF... HURRICANE GROVE...
BLACK SPRINGS... BIG FORK... WHITETOWN...
WHEELER MTN... TWIN CREEK REC AREA...
SWEETHOME...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3472 9371 3454 9348 3428 9394 3435 9395
3434 9407 3436 9410
TIME...MOT...LOC 0029Z 229DEG 53KT 3435 9398
$$
224What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 12, 5:50 PM CST, 41 minutes earlier.
Area forecast discussion, Jan 12, 5:50 PM CST, 41 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 550 PM CST SAT JAN 12 2012 .AVIATION... OVERALL VFR CEILINGS WITH AREAS OF MVFR AND ISOLATED IFR WITH SHOWERS AND THUNDERSTORMS. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE AS THE COLD FRONT SLOWLY PUSHES ACROSS ARKNASAS. LIGHT RAIN WILL BE SEEN BEHIND THE STORM WITH OVERALL MVFR CEILINGS. OVER NORTH AR...KHRO AND KBPK...PATCHY WINTER WEATHER WILL BE POSSIBLE LATER TONIGHT. SOUTH WINDS 10 TO 25 KNOTS SOUTH OF THE FRONT WHILE NW TO N 10 TO 15 KNOTS BEHIND THE FRONT. (59) && .PREV DISCUSSION... /ISSUED 259 PM CST SAT JAN 12 2013/ .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT FRONTAL BOUNDARY CURRENTLY EXTENDS FROM NORTH CENTRAL/NORTHEAST ARKANSAS INTO THE RED RIVER VALLEY OF NORTH TEXAS/SOUTHERN OKLAHOMA. LOW PRESSURE FORMING ALONG THE BOUNDARY JUST SOUTHWEST OF THE STATE WILL CONTINUE TO PUSH NORTHEAST TONIGHT...ALLOWING FOR CONTINUED SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL WILL REMAIN LIKELY...WITH ADDITIONAL AMOUNTS RANGING FROM ONE TO THREE INCHES. THE HIGHEST AMOUNTS WILL LIKELY BE OVER NORTHERN AND CENTRAL ARKANSAS...AND ON TOP OF THE 1.00 TO 1.50 INCHES ALREADY RECEIVED TODAY. SEVERE WEATHER REMAINS POSSIBLE...PRIMARILY IN AREAS EAST OF I-30/SOUTH OF I-40. WIND AND MARGINALLY SEVERE HAIL WILL BE THE PRIMARY CONCERN...THOUGH A TORNADO CANNOT BE RULED OUT. IT WILL ALL DEPEND ON IF STORMS CAN BECOME SURFACE BASED...WHICH SO FAR THEY/RE HAVING A HARD TIME DOING. THE SEVERE THREAT SHOULD WIND DOWN IN THE HOURS AFTER SUNSET. COLD AIR PUSHING IN BEHIND THE FRONT WILL DROP TEMPERATURES FAIRLY RAPIDLY...WITH SOME WINTRY PRECIPITATION POSSIBLE OVER NORTHERN/ NORTHWEST ARKANSAS LATE TONIGHT AND EARLY SUNDAY. THIS WOULD INITIALLY BE IN THE FORM OF A LIGHT FREEZING RAIN/DRIZZLE AND SLEET MIX...CHANGING TO SNOW BEFORE ENDING. AT THIS POINT...IT DOES NOT LOOK LIKE ANY ACCUMULATIONS WOULD BE SIGNIFICANT TO CAUSE WIDESPREAD PROBLEMS. AN ADDITIONAL WEAK WAVE WILL MOVE THROUGH BEHIND THE FRONT LATE SUNDAY...KEEPING SMALL PRECIPITATION CHANCES IN THE FORECAST CENTRAL AND SOUTH THROUGH MONDAY...AND AGAIN ON TUESDAY. HOWEVER... AT THIS POINT...IT APPEARS THAT THIS WILL NOT BE ANYTHING OF ANY SIGNIFICANCE. && .LONG TERM...WEDNESDAY THROUGH SATURDAY AN UPPER TROUGH WILL BE OVER THE EASTERN HALF OF THE U.S. TO BEGIN THE PERIOD. THE UPPER TROUGH DOES NOT MOVE MUCH THROUGH THE PERIOD AND BY SATURDAY EVENING...THE TROUGH IS OVER THE EAST AND AN UPPER RIDGE BUILDS OVER THE WEST COAST. MODELS ARE NOW IN AGREEMENT FOR A DRY EXTENDED FORECAST. SURFACE HIGH PRESSURE WILL BE OVER THE AREA WEDNESDAY. A WEAK AND DRY COLD FRONT MOVES THROUGH THURSDAY AND HIGH PRESSURE RETURNS FOR FRIDAY AND SATURDAY. REMOVED ALL POPS FROM THE EXTENDED FORECAST. TEMPERATURES WILL BE NEAR NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 32 37 21 39 / 100 50 10 10 CAMDEN AR 44 48 26 43 / 100 70 20 20 HARRISON AR 26 35 16 36 / 100 20 10 10 HOT SPRINGS AR 40 45 24 45 / 100 40 10 10 LITTLE ROCK AR 41 44 25 42 / 100 50 10 10 MONTICELLO AR 49 49 28 39 / 100 90 30 20 MOUNT IDA AR 36 43 19 44 / 100 30 10 10 MOUNTAIN HOME AR 30 37 18 37 / 100 30 10 10 NEWPORT AR 36 39 23 39 / 100 60 20 10 PINE BLUFF AR 45 45 27 42 / 100 80 20 20 RUSSELLVILLE AR 36 41 19 43 / 100 20 10 10 SEARCY AR 35 38 20 39 / 100 60 10 10 STUTTGART AR 40 42 25 41 / 100 70 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BAXTER-BOONE-CALHOUN- CLARK-CLEBURNE-CONWAY-DALLAS-FAULKNER-FULTON-GARLAND-HOT SPRING- INDEPENDENCE-IZARD-JOHNSON-LOGAN-LONOKE-MARION-MONTGOMERY-NEWTON- OUACHITA-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-SHARP- STONE-VAN BUREN-WHITE-YELL. FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BRADLEY- CLEVELAND-DESHA-DREW-GRANT-JACKSON-JEFFERSON-LINCOLN-MONROE- PRAIRIE-WOODRUFF. && SHORT TERM...57 / LONG TERM...55
Hazardous weather outlook, Jan 12, 10:38 AM CST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1038 AM CST SAT JAN 12 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1038 AM CST SAT JAN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SOUTHERLY WINDS WILL CONTINUE TO USHER IN GULF MOISTURE TO ARKANSAS TODAY. THE ABUNDANT MOISTURE...WHEN COMBINED WITH SURFACE LOW PRESSURE AND AN ASSOCIATED FRONTAL BOUNDARY MOVING INTO ARKANSAS TODAY WILL ALLOW FOR WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH SUNDAY. THE RAIN WILL BE HEAVY AT TIMES. THE HEAVIEST RAINFALL WILL LIKELY EXTEND FROM ROUGHLY TEXARKANA UP THROUGH LITTLE ROCK AND BATESVILLE. IN THESE AREAS...RAINFALL AMOUNTS TODAY AND TONIGHT WILL RANGE FROM 2 TO 3 INCHES...WITH SOME LOCALLY HEAVIER AMOUNTS POSSIBLE. GIVEN THE POSSIBILITY FOR EXCESSIVE RAINFALL...THERE IS A FLASH FLOOD CONCERN ACROSS THE REGION. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A LARGE PART OF ARKANSAS. VEGETATION IS DORMANT...AND IS NOT CONSUMING MUCH GROUND WATER. THIS WILL CAUSE SOIL TO BECOME SATURATED MORE QUICKLY...AND RUNOFF WILL INCREASE MORE READILY. THUS...THE FLASH FLOOD THREAT WILL BE ENHANCED. ALSO...TO THE SOUTHEAST OF THIS TEXARKANA TO BATESVILLE CORRIDOR... TEMPERATURES WILL WARM INTO THE LOWER TO MID 70S. THIS WILL RESULT IN INCREASED INSTABILITY IN THE SOUTHEAST PORTION OF THE STATE. WHILE THE OVERALL THREAT IS NOT EXTREMELY HIGH...SOME STORMS THIS AFTERNOON COULD BE STRONG TO SEVERE. UPPER LEVEL WINDS WILL BE STRONG....CAUSING THESE STORMS TO BE QUICK MOVING. THIS OFTEN INCREASES THE CHANCES FOR DAMAGING STRAIGHT LINE WINDS. ALSO...SOME STORMS WILL HAVE THE POTENTIAL TO ROTATE AS WINDS CHANGE DIRECTION WITH HEIGHT. WHILE NOT HIGH...THE THREAT OF A TORNADO OR TWO CANNOT BE RULED OUT. ACROSS NORTHWEST ARKANSAS TONIGHT...RAIN WILL HAVE THE POTENTIAL TO CHANGE OVER TO FREEZING DRIZZLE AND SOME SLEET BEFORE TRANSITIONING QUICKLY TO SNOW. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED AT THIS TIME. HOWEVER...SOME MINOR ACCUMULATIONS COULD BE SEEN IN ELEVATED AREAS ACROSS NORTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOME LINGERING SHOWERS WILL CONTINUE OVER THE SOUTHEAST PARTS OF ARKANSAS SUNDAY MORNING...BUT SHOULD BE MOSTLY EAST OF THE AREA BY SUNDAY AFTERNOON AND EVENING. SOME SLIGHT RAIN CHANCES WILL BE NOTED IN THE FAR SOUTHEAST THROUGH THE DAY SUNDAY AND INTO SUNDAY NIGHT. MUCH COLDER AIR WILL FOLLOW THE FRONT. BY SUNDAY MORNING... SUBFREEZING TEMPERATURES ARE EXPECTED IN PARTS OF THE OZARKS. IT IS POSSIBLE THE COLD AIR COULD PUSH IN BEFORE THE PRECIPITATION ENDS...CAUSING A PERIOD OF LIGHT FREEZING RAIN...SLEET...OR EVEN FLURRIES ACROSS NORTH CENTRAL ARKANSAS. HOWEVER..THE PRECIPITATION SHOULD MOVE EAST QUICKER THAN THE COLD AIR ARRIVES...THUS SIGNIFICANTLY REDUCING THE CHANCES OF WINTRY PRECIPITATION. STILL...IF IT DOES OCCUR...AMOUNTS WILL BE NEGLIGIBLE. ANOTHER PERIOD OF POTENTIAL WINTRY PRECIPITATION WILL EXIST IN FAR SOUTHEAST ARKANSAS SUNDAY NIGHT AND EARLY MONDAY MORNING FOR THE SAME REASONS...COLD AIR FILTERING IN AT THE SURFACE WHILE RAIN CONTINUES TO FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING... MAINLY EAST OF THE INTERSTATE 30 CORRIDOR AND SOUTH OF I-40. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
In the hours before
Local storm report, Jan 12, 4:23 PM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
423 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM FLASH FLOOD MENA 34.58N 94.24W
01/12/2013 POLK AR LAW ENFORCEMENT
WATER IS BEGINING TO COVER ROADS IN PARTS OF MENA AND IN
LOW LYING AREAS.
&&
224Special weather statement, Jan 12, 4:39 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
439 PM CST SAT JAN 12 2013
ARZ037-040-041-122310-
MONTGOMERY AR-POLK AR-SCOTT AR-
439 PM CST SAT JAN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTT...NORTHERN POLK
AND WESTERN MONTGOMERY COUNTIES UNTIL 515 PM CST...
AT 434 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTH OF HATFIELD...OR 10 MILES SOUTHWEST
OF MENA...MOVING NORTHEAST AT 60 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MENA... VANDERVOORT...
QUEEN WILHELMINA SP... POLK CNTY FAIRGNDS...
OPAL... MOUNTAIN FORK... MCCAULEY...
LAKE WILHELMINA... LAKE MENA... HATFIELD...
Y CITY... ROCKY... RICH MTN...
POTTER... PINE RIDGE... PARKS...
NUNLEY... NEEDMORE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3464 9447 3466 9446 3493 9400 3459 9380
3432 9447
TIME...MOT...LOC 2239Z 237DEG 52KT 3456 9432
224Special weather statement, Jan 12, 4:54 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
454 PM CST SAT JAN 12 2013
ARZ040-041-052-122325-
MONTGOMERY AR-PIKE AR-POLK AR-
454 PM CST SAT JAN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR POLK...EXTREME NORTHWESTERN PIKE
AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 530 PM CST...
AT 453 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF VANDERVOORT...OR 19 MILES
SOUTHWEST OF MENA...MOVING NORTHEAST AT 55 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WICKES... VANDERVOORT... OPAL...
MCCAULEY... LITTLE MISSOURI FALLS REC AREA...
HARTLEY... ALBERT PIKE REC AREA...
SHADY... NUNLEY... INK...
HATTON... DALLAS... BOGG SPRINGS...
BOARD CAMP... BIG FORK... YOCANNA...
WOLF PEN GAP... WHISKEY PEAK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3439 9447 3465 9407 3436 9382 3433 9394
3435 9395 3435 9424 3426 9425 3422 9446
3426 9448
TIME...MOT...LOC 2254Z 214DEG 48KT 3436 9440
224Special weather statement, Jan 12, 5:58 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
558 PM CST SAT JAN 12 2013
ARZ014-023-024-031>033-130045-
CLEBURNE AR-CONWAY AR-FAULKNER AR-STONE AR-VAN BUREN AR-WHITE AR-
558 PM CST SAT JAN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN WHITE...VAN
BUREN...SOUTHWESTERN STONE...NORTHERN FAULKNER...NORTHEASTERN CONWAY
AND WESTERN CLEBURNE COUNTIES UNTIL 645 PM CST...
AT 554 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
MT EVANS TO 4 MILES SOUTHWEST OF CLAUDE TO NEAR SOLGOHACHIA...AND
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
GREERS FERRY LAKE... FAIRFIELD BAY... CLINTON...
WHIPPLE... TWIN GROVES... SPRINGFIELD...
SOLGOHACHIA... SHIRLEY... QUITMAN...
OLD LEXINGTON... MT EVANS... MIDDLETON...
MALLET TOWN... LANTY... HILL CREEK...
GUY... GREERS FERRY...
FAIRFIELD BAY MARINA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3586 9212 3534 9211 3519 9271 3540 9269
3562 9267
TIME...MOT...LOC 2359Z 246DEG 34KT 3559 9257 3544 9258
3526 9261
225Special weather statement, Jan 12, 6:01 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 601 PM CST SAT JAN 12 2013 ARZ022-023-031-038-039-130045- CONWAY AR-PERRY AR-POPE AR-VAN BUREN AR-YELL AR- 601 PM CST SAT JAN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...EXTREME SOUTHWESTERN VAN BUREN...SOUTHEASTERN POPE...NORTHERN PERRY AND WESTERN CONWAY COUNTIES UNTIL 645 PM CST... AT 558 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OLA...OR 10 MILES EAST OF DANVILLE...MOVING NORTHEAST AT 55 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MORRILTON... SEQUOYA PARK... POTTSVILLE... PETIT JEAN SP... PETIT JEAN RIVER WMA... PETIT JEAN MTN... PERRY... OPPELO... OLA... LAKE ATKINS... JERUSALEM... HATTIEVILLE... HAPPY BEND... GALLA CREEK WMA... CARDEN BOTTOMS... ATKINS... ADONA... KENWOOD... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 86 AND 110. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3547 9283 3506 9263 3496 9323 3509 9331 TIME...MOT...LOC 0001Z 234DEG 49KT 3508 9317 225
Local storm report, Jan 12, 6:13 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
613 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM FLASH FLOOD RUSSELLVILLE 35.27N 93.14W
01/12/2013 POPE AR TRAINED SPOTTER
NORTH WACO AVENUE HAS 8 INCHES OF STANDING WATER ON
ROADWAY. THIS WATER HAS SPREAD AND IS NOW FLOODING
APARTMENTS.
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 6:01 PM CST | Special Weather Statement | LZK | Conway | 44 min |
| Jan 12, 6:23 PM CST | Flash Flood Warning | LZK | Montgomery, Polk, Scott, Yell | 3 hr |
| Jan 12, 6:25 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk, Scott | 35 min |
| Jan 12, 6:46 PM CST | Special Weather Statement | LZK | Conway, Van Buren | 29 min |
| Jan 12, 6:49 PM CST | Flash Flood Warning | LZK | Conway, Logan, Perry, Pope, Van Buren, Yell | 5 hr |
| Jan 12, 6:55 PM CST | Tornado Warning | LZK | Montgomery, Pike, Polk | 35 min |
| Jan 12, 6:56 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren, White | 49 min |
| Jan 12, 6:58 PM CST | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Pike, Polk, Yell | 32 min |
| Jan 12, 7:04 PM CST | Severe Thunderstorm Warning | LZK | Garland, Perry, Yell | 26 min |
| Jan 12, 7:27 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 33 min |
| Jan 12, 7:28 PM CST | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 32 min |
| Jan 12, 7:37 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Stone, White | 24 min |
| Jan 12, 7:44 PM CST | River Flood Warning | LZK | Randolph | 12 hr |
| Jan 12, 7:44 PM CST | River Flood Warning | LZK | Independence, Jackson, Lawrence | 6 days |
| Jan 12, 7:50 PM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Saline, Van Buren | 40 min |
| Jan 12, 7:56 PM CST | River Flood Warning | LZK | Perry | 3 days |
| Jan 12, 7:58 PM CST | Special Weather Statement | LZK | Pike | 32 min |
| Jan 12, 8:00 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Sharp, White | 45 min |
| Jan 12, 8:08 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 37 min |
| Jan 12, 8:17 PM CST | River Flood Warning | LZK | White, Woodruff | 10 days |
| Jan 12, 8:17 PM CST | River Flood Warning | LZK | White | 12 hr |
| Jan 12, 8:27 PM CST | Flash Flood Warning | LZK | Baxter, Izard, Pope, Searcy, Stone, Van Buren | 3 hr |
| Jan 12, 9:32 PM CST | Flash Flood Warning | LZK | Montgomery, Polk, Scott, Yell | 118 min |
| Jan 12, 9:36 PM CST | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Grant, Hot Spring, Lonoke and 6 more | 3 hr |
| Jan 12, 9:48 PM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Izard, Jackson and 4 more | 3 hr |
| Jan 12, 9:53 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 37 min |
| Jan 12, 10:22 PM CST | Flash Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring, Ouachita | 3 hr |
| Jan 12, 10:22 PM CST | River Flood Warning | LZK | Yell | 45 hr |
| Jan 12, 10:25 PM CST | Special Weather Statement | LZK | Jackson, White | 45 min |
| Jan 12, 10:54 PM CST | Special Weather Statement | LZK | Lonoke | 46 min |
| Jan 12, 11:07 PM CST | Special Weather Statement | LZK | Woodruff | 43 min |
| Jan 12, 11:12 PM CST | River Flood Advisory | LZK | Fulton, Sharp | 9 hr |
| Jan 12, 11:15 PM CST | River Flood Advisory | LZK | Lawrence, Randolph | 36 hr |
| Jan 12, 11:22 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 23 min |
| Jan 13, 12:01 AM CST | Special Weather Statement | LZK | Calhoun, Cleveland | 44 min |
| Jan 13, 12:13 AM CST | Special Weather Statement | LZK | Monroe | 22 min |
| Jan 13, 12:33 AM CST | Flash Flood Warning | LZK | Arkansas, Grant, Jefferson, Lincoln, Lonoke, Monroe and 4 more | 3 hr |
| Jan 13, 12:46 AM CST | Special Weather Statement | LZK | Ouachita | 29 min |
| Jan 13, 1:11 AM CST | Special Weather Statement | LZK | Arkansas | 44 min |
| Jan 13, 1:45 AM CST | Special Weather Statement | LZK | Drew | 30 min |
| Jan 13, 1:55 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 35 min |
| Jan 13, 2:15 AM CST | Special Weather Statement | LZK | Desha | 30 min |
| Jan 13, 3:59 AM CST | River Flood Warning | LZK | Lawrence, Randolph | 16 hr |
| Jan 13, 4:01 AM CST | River Flood Warning | LZK | Independence | 15 hr |
| Jan 13, 7:01 AM CST | Flash Flood Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 3 hr |
| Jan 13, 8:53 AM CST | River Flood Warning | LZK | Clark, Hot Spring | 19 hr |
| Jan 13, 9:55 AM CST | Flash Flood Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 2 hr |
| Jan 13, 11:59 AM CST | Areal Flood Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln, Monroe | 3 hr |
Nearby
Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.